On the equivalence of some eternal additive coalescents
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 6, p. 1020-1037

In this paper, we study additive coalescents. Using their representation as fragmentation processes, we prove that the law of a large class of eternal additive coalescents is absolutely continuous with respect to the law of the standard additive coalescent on any bounded time interval.

Nous étudions dans ce papier les coalescents additifs. En utilisant leur représentation en tant que processus de fragmentation, nous prouvons que certains coalescents additifs éternels ont une loi absolument continue par rapport à la loi du coalescent additif standard sur n'importe quel intervalle de temps borné inférieurement.

DOI : https://doi.org/10.1214/07-AIHP154
Classification:  60J25,  60G09
Keywords: additive coalescent, fragmentation process
@article{AIHPB_2008__44_6_1020_0,
     author = {Basdevant, Anne-Laure},
     title = {On the equivalence of some eternal additive coalescents},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {6},
     year = {2008},
     pages = {1020-1037},
     doi = {10.1214/07-AIHP154},
     zbl = {1203.60108},
     mrnumber = {2469333},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2008__44_6_1020_0}
}
Basdevant, Anne-Laure. On the equivalence of some eternal additive coalescents. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 6, pp. 1020-1037. doi : 10.1214/07-AIHP154. http://www.numdam.org/item/AIHPB_2008__44_6_1020_0/

[1] D. Aldous and J. Pitman. The standard additive coalescent. Ann. Probab. 26 (1998) 1703-1726. | MR 1675063 | Zbl 0936.60064

[2] D. Aldous and J. Pitman. Inhomogeneous continuum random trees and the entrance boundary of the additive coalescent. Probab. Theory Related Fields 118 (2000) 455-482. | MR 1808372 | Zbl 0969.60015

[3] J. Berestycki. Ranked fragmentations. ESAIM Probab. Statist. 6 (2002) 157-175 (electronic). Available at http://www.edpsciences.org/10.1051/ps:2002009. | Numdam | MR 1943145 | Zbl 1001.60078

[4] J. Bertoin. Lévy Processes. Cambridge Univ. Press, 1996. | MR 1406564 | Zbl 0861.60003

[5] J. Bertoin. Eternal additive coalescents and certain bridges with exchangeable increments. Ann. Probab. 29 (2001) 344-360. | MR 1825153 | Zbl 1019.60072

[6] J. Bertoin. Self-similar fragmentations. Ann. Inst. H. Poincaré Probab. Statist. 38 (2002) 319-340. | Numdam | MR 1899456 | Zbl 1002.60072

[7] J. Bertoin. On small masses in self-similar fragmentations. Stochastic Process. Appl. 109 (2004) 13-22. | MR 2024841 | Zbl 1075.60092

[8] J. Bertoin. Random Fragmentation and Coagulation Processes. Cambridge Stud. Adv. Math. 102. Cambridge University Press (2006). | MR 2253162 | Zbl 1107.60002

[9] J. Bertoin and A. Rouault. Note sur les fragmentations. Private communication.

[10] J. D. Biggins. Martingale convergence in the branching random walk. J. Appl. Probab. 14 (1977) 25-37. | MR 433619 | Zbl 0356.60053

[11] B. Chauvin and A. Rouault. KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees. Probab. Theory Related Fields 80 (1988) 299-314. | MR 968823 | Zbl 0653.60077

[12] S. N. Evans and J. Pitman. Construction of Markovian coalescents. Ann. Inst. H. Poincaré Probab. Statist. 34 (1998) 339-383. | Numdam | MR 1625867 | Zbl 0906.60058

[13] J. Jacod and A. N. Shiryaev. Limit Theorems for Stochastic Processes. Springer, Berlin, 1987. | MR 959133 | Zbl 0635.60021

[14] A. E. Kyprianou. Travelling wave solutions to the K-P-P equation: alternatives to Simon Harris' probabilistic analysis. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004) 53-72. | Numdam | MR 2037473 | Zbl 1042.60057

[15] G. Miermont. Ordered additive coalescent and fragmentations associated to Levy processes with no positive jumps. Electron. J. Probab. 6 (2001) no. 14, 33 pp. (electronic). Available at http://www.math.washington.edu/~ejpecp/EjpVol6/paper14.abs.html. | MR 1844511 | Zbl 0974.60054

[16] J. Neveu. Multiplicative martingales for spatial branching processes. In Seminar on Stochastic Processes, 1987 (Princeton, NJ, 1987) 223-242. Progr. Probab. Statist. 15. Birkhäuser, Boston, MA, 1988. | MR 1046418 | Zbl 0652.60089

[17] M. Perman, J. Pitman and M. Yor. Size-biased sampling of Poisson point processes and excursions. Probab. Theory Related Fields 92 (1992) 21-39. | MR 1156448 | Zbl 0741.60037

[18] K.-I. Sato. Lévy Processes and Infinitely Divisible Distributions. Cambridge Univ. Press, 1999. | MR 1739520 | Zbl 0973.60001